Alert archive / Minnesota / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 10, 2012, 2:31 PM CDT for Morrison County, Minnesota. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2012, 2:31 PM CDT (19:31 UTC)
- Expired
- Jun 10, 2012, 3:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Twin Cities, MN
County Morrison County, MN
The radar
The Minneapolis radar (KMPX), 171 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -424 J/kg
- Mixed-layer LCL
- 1491 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
144
WWUS83 KMPX 101931
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
231 PM CDT SUN JUN 10 2012
MNZ043-102000-
MORRISON-
231 PM CDT SUN JUN 10 2012
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER MORRISON COUNTY THROUGH
300 PM CDT...
AT 229 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES WEST OF RANDALL. THIS STORM WAS MOVING NORTHEAST
AT 45 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CUSHING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4629 9434 4626 9434 4623 9439 4621 9438
4605 9458 4609 9465 4634 9461 4631 9454
4634 9446 4634 9442
TIME...MOT...LOC 1932Z 204DEG 41KT 4613 9458
$$
JPCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 10, 1:16 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 10, 1:16 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 116 PM CDT SUN JUN 10 2012 .UPDATE... UPDATED TO INCLUDE 18Z AVIATION DISCUSSION BELOW. && .DISCUSSION... WATER VAPOR AND H5 ANALYSIS OVER THE CONUS THIS MORNINGS SHOWS MAIN CLOSED UPPER LOW IS NOW CENTERED OVER SOUTHERN SASKATCHEWAN. UPPER RIDGE AXIS THAT WAS OVERHEAD YESTERDAY HAS NOW MOVED OFF OVER TO THE WRN GREAT LAKES...WITH ANOTHER SHARP RIDGE MOVING INTO THE PAC NW BEHIND THE UPPER LOW. SW MID/UPPER LEVEL JETTING IS IN PLACE ACROSS THE DAKOTAS...WITH A SHORTWAVE THAT CAME OUT OF THE BLACK HILLS LAST NIGHT FORCING AN ELEVATED MCS ACROSS SODAK THROUGH THE NIGHT. AT THE SFC...A DOUBLE BARRELED LOW SITS ACROSS THE CANADIAN PRAIRIE...WITH ONE CENTER OVER CENTRAL SASKATCHEWAN AND ANOTHER SOUTH OF WINNIPEG. A COLD FRONT TRAILS THE WINNIPEG LOW TO THE SW...AND AT 3 AM IT STRETCHED FROM ROSEAU DOWN TO FARGO AND CHAMBERLAIN...EVENTUALLY WORKING DOWN TO A LEE SIDE LOW OVER ERN CO. ALOFT...UPPER LOW WILL SLOWLY WORK ACROSS CANADA THROUGH THE FIRST HALF OF THE WORK WEEK...DRAGGING A NEUTRALLY TILTED TROUGH ACROSS THE UPPER MS VALLEY TONIGHT INTO MONDAY. AT THE SAME TIME...UPPER RIDGE CURRENTLY WORKING INTO THE PAC NW WILL BE SLIDING ACROSS THE ROCKIES...FLATTENING OUT IN THE PROCESS. IT WILL WORK ACROSS THE NRN PLAINS WED...WITH A WEAK SHORTWAVE EMBEDDED WITHIN IT. BY THE SECOND HALF OF NEXT WEEK...ERN CONUS RIDGE WILL RE-AMPLIFY WITH QUASI-ZONAL FLOW SETTING UP FROM THE NRN PLAINS BACK INTO THE PACIFIC. THERE WILL BE SEVERAL WAVES EMBEDDED WITHIN THE FLOW...WITH THE MOST SIGNIFICANT LOOKING TO WORK ACROSS THE MPX AREA SAT. AT THE SFC...COLD FRONT WILL BE WORKING INTO WRN PORTIONS OF THE MPX AREA SHORTLY AFTER 15Z...REACHING THE TWIN CITIES AROUND 00Z...AND EXITING THE EAU CLAIRE AREA AROUND 08Z TONIGHT. HIGH PRESSURE WILL THE GRADUALLY BUILD INTO THE AREA THROUGH TUESDAY...WITH RETURN FLOW SETTING UP IN THE WEST BY TUESDAY NIGHT. A COLD FRONT WILL APPROACH THE AREA THURSDAY...BUT LOOKS TO GET HELD UP NORTHWEST OF THE AREA UNTIL SATURDAY...WHEN THE STRONG UPPER WAVE FINALLY HELPS PUSH IT A LITTLE FURTHER EAST...THOUGH SIGNIFICANT ERN CONUS RIDGING WILL LIKELY LIMIT HOW FAR EAST IT CAN GO. LOTS OF POTENTIAL HAZARDS IN THE FORECAST FOR TODAY...WITH PRIMARY CONCERN SURROUNDING SEVER POTENTIAL LATER THIS AFTERNOON/EVENING. BUT BESIDE THE SEVERE WEATHER...WE WILL ONCE AGAIN BE SEEING UNSEASONABLE WARM TEMPERATURES TODAY...WITH NEAR WIND ADVY SOUTH WINDS AS WELL. STARTING WITH CONVECTION...FIRST THING TO NOTE IS THAT THE GFS/NAM CONTINUED TO BOTH OVER DO SFC DEWPOINTS...WHICH IN TURN IS LEADING TO UNREALISTIC CAPE VALUES. WITH THAT SAID...BY THE AFTERNOON... CONDITIONS IN THE WARM SECTOR WILL BE CHARACTERIZED BY TEMPERATURES IN THE UPPER 80S/LOWER 90S WITH DEWPS BETWEEN 60 AND 65 /AS IS CURRENTLY BEING SEEN ACROSS NEB/. THIS WILL ALLOW FOR MLCAPES TO INCREASE TO BETWEEN 1000 AND 2000 J/KG DURING PEAK HEATING. DEEP LAYER SHEAR WILL BE ON THE INCREASE FROM THE WEST AS UPPER JETTING APPROACHES...BUT EAST OF THE FRONT...VALUES LOOK TO BE 40 KTS OR LESS. THOUGH DEEP LAYER SHEAR MAY NOT BE AS GOOD UNTIL YOU GET BEHIND THE FRONT...0-3 KM SHEAR WILL BE MUCH BETTER AS A LLJ STREAK MOVES ACROSS MN. THE NAM HAS BEEN CONSISTENT WITH A BURST OF 40+ KT H85 WINDS MOVING FROM WRN MN TO NE MN DURING THE AFTERNOON...WITH 0-1 KM SHEAR INCREASING TO AROUND 30 KTS AS A RESULT. THIS IDEA OF BETTER LOW LEVEL SHEAR WORKING ACROSS WRN MN UP TOWARD THE ARROWHEAD DURING PEAK HEATING FITS WELL WITH WHERE CURRENT DAY 1 OUTLOOK FROM THE SPC HAS THE ELEVATED RISK FOR HAIL. GIVEN STRONG CAPPING AHEAD OF FRONT...EXPECT ACTIVITY TO MOVE RIGHT ALONG WITH THE COLD FRONT...WITH ANY ACTIVITY OUT AHEAD OF IT UNLIKELY. NMM/ARW AND MPX WRF REFLECTIVITY FORECASTS ALL SHOW THUNDERSTORMS INITIATING ALONG THE FRONT BETWEEN 19 AND 21Z NEAR A GRANITE FALLS TO ALEX LINE. THEY ALL QUICKLY DEVELOP THIS ACTIVITY INTO A LINE OF THUNDERSTORMS THAT THEN APPROACHES THE I-35 CORRIDOR BETWEEN 00 AND 02Z. SEVERE WEATHER WILL BE MOST LIKELY BETWEEN INITIATION AND 02Z. INSTABILITY IS FORECAST TO QUICKLY FALL OFF DURING THE NIGHT...WITH A DIEING LINE OF THUNDERSTORMS EXPECTED TO MOVE THROUGH WRN WI. AS FOR THE SEVERE THREAT...NOT EXPECTING A SIGNIFICANT OUTBREAK TODAY...BUT HAIL AND WIND WILL MOST LIKELY WITH THIS ACTIVITY. THOUGH LCLS WILL BE PROHIBITIVELY HIGH EAST OF THE BOUNDARY...EVEN THE ECMWF SHOWS LCLS DROPPING UNDER 1K FT AGL ALONG THE FRONT AND GIVEN AMOUNT OF LOW LEVEL SHEAR EXPECTED...A FEW TORNADOES CAN NOT BE RULED OUT AS WELL...THOUGH HAIL/WIND WILL CERTAINLY GET THE LIONS SHARE OF ANY REPORTS WE SEE. LOOKING TO THE CIPS WARM SEASON ANALOGS FOR SOME GUIDANCE...ONE DAY THAT HAS SHOWN UP THE LAST COUPLE OF DAYS AS A STRONG MATCH FOR WHAT IS ANTICIPATED FOR LATER TODAY HAS BEEN MAY 23RD OF 2007. DYNAMICALLY...SFC AND UPPER FEATURES FOR TODAY LOOK VERY SIMILAR...THOUGH TODAYS SYSTEM WILL BE A BIT DEEPER THAN THE ONE FROM 2007. IN ADDITION...IT WILL BE CONSIDERABLY WARMER TODAY THAN BACK IN 2007. WITH THAT SAID...A LINE OF THUNDERSTORMS QUICKLY DEVELOPED AHEAD OF A COLD FRONT THAT MAY AFTERNOON...WITH NUMEROUS HAIL AND WIND REPORTS NOTED...WITH ONE STRAY TORNADO SEEN AS WELL BEFORE THE MODE WENT LINEAR. GIVEN TODAYS SYSTEM LOOKS A BIT STRONGER...ALONG WITH BEING WARMER AND MORE UNSTABLE...DO NOT SEE WHY A SIMILAR PERFORMANCE IS NOT SEEN TODAY AS WELL. AS FOR THE OTHER HAZARDS TODAY. KALKSTEIN HEAT STRESS EQUATION INDICATING THAT AN EXCESSIVE HEAT WARNING IS NEEDED FOR HENNEPIN/RAMSEY COUNTIES TODAY...BASED ON LOWS LAST NIGHT STAYING ABOVE 70...WITH HIGHS IN THE LOW 90S EXPECTED FOR TODAY. IF THE WEATHER TODAY WERE GOING TO BE LIKE YESTERDAY...WOULD HAVE PROBABLY CONSIDERED A HEAT WARNING...BUT WITH INCREASED CLOUD COVER THIS AFTERNOON...ALONG WITH THUNDERSTORMS AND A BREAKING OF THE HEAT WAVE EXPECTED TONIGHT...WILL JUST GO WITH THE MENTION IN THE HWO. AS FOR WINDS...GRADIENT ALREADY QUITE STRONG...AND TOP OF THE CHANNEL MIXING WINDS OFF THE NAM BY THE AFTERNOON ARE PEGGED TO BE UP OVER 40 KTS AT MOST SITES IN MN. HOWEVER...OBSERVED WINDS YESTERDAY CAME IN A BIT LOWER THAN WHAT THE NAM WOULD HAVE SUGGESTED...AND EXPECT A SIMILAR PERFORMANCE ON SOUTH WINDS TODAY...WITH MARGINAL ADVY WINDS EXPECTED AT BEST. LIKE THE HEAT...WILL GO AS FAR AS MENTIONING THE STRONG SYNOPTIC WINDS IN ONLY THE HWO. FOR THE REST OF THE FORECAST...MONDAY AND ESPECIALLY TUESDAY ARE LOOKING QUITE COOL...WITH MIXING UP TO H8 ON THE NAM SHOWING HIGHS ONLY GETTING INTO THE 60S/LOWER 70S BOTH DAYS...SO TOOK A GOOD WHACK OUT OF TEMPERATURES MONDAY THROUGH TUESDAY NIGHT. BY TUESDAY NIGHT...RETURN FLOW WILL BE IN PLACE ACROSS WRN MN...WITH THE GFS/NAM/ECMWF SHOWING A NICE LITTLE SHORTWAVE AND ASSOCIATED ISENTROPIC LIFT COMING ACROSS NEB/SODAK AND WORKING TOWARD SW MN BY WEDNESDAY MORNING. IF THIS IS STILL THERE WITH LATER RUNS...WILL PROBABLY NEED TO INCREASE POPS IN THE SW LATE TUESDAY NIGHT INTO WEDNESDAY MORNING. AFTER THAT...SIGNAL FOR PRECIP IS NOT VERY STRONG UNTIL FRIDAY NIGHT/SATURDAY AS A COLD FRONT SETS UP CAMP OVER THE AREA. GFS/ECMWF CONTINUE TO SHOW NEXT WEEKEND BEING POTENTIALLY ACTIVE FROM THE RAINFALL PERSPECTIVE AS UPPER RIDGING REMAINS MORE OR LESS PERSISTENT OFF TO THE EAST. && .AVIATION.../18Z TAF ISSUANCE/ CDFNT SNAKING SSWWD FROM NW MN INTO ERN SD MAKING SLOW PROGRESS TO THE E THUS FAR TDA. ONCE EARLY MORNING CONVECTION DISSIPATED SHORTLY AFTER DAYBREAK...STORMS OVER CENTRAL-WESTERN MN HAVE BEEN HARD TO COME BY...MAINLY DUE TO EFFECTIVE MORNING CAPPING AND LATER ONSET OF STRONGER JETTING ALOFT. HAVE BEEN GETTING INDICATIONS THAT THE CAP IS BREAKING WHICH WILL ALLOW CONVECTION TO DEVELOP...MAINLY DUE TO ADDITIONAL CUMULUS DEVELOPMENT OVER MUCH OF THE AREA. THIS WILL TRANSLATE TO SHWRS/TSTMS FORMING JUST AHEAD OF AND ALONG THE FRONT ITSELF AS IT PUSHES EAST. TIMING FROM THE 12Z TAFS LOOKED PRETTY GOOD SO HAVE JUST DELAYED THE ONSET BY 1-2 HRS IN THE 18Z TAFS BUT GENERALLY LEFT OTHER ELEMENTS ALONE. ONCE THE CONVECTION PUSHES THRU...CLOUD DECKS WILL LOWER SLIGHTLY...INCLUDING REACHING MVFR LEVELS FOR A FEW HOURS BEFORE SCATTERING OUT DURG THE EARLY MORNING HOURS. HAVE THEN LEFT ONLY HIGH SCT CLOUDS IN PLACE THRU TMRW MRNG...BUT THERE MAY BE SOME LOWER CUMULUS CLOUDS DEVELOPMENT BY MID- TO LATE- TMRW AFTN. REGARDING CONVECTION...HAVE GENERALLY GONE INTO THE LOW-END MVFR TO HIGH-END IFR...BUT WILL MONITOR FOR WORSE CONDITIONS AND AMEND AS NEEDED. WINDS WILL ALSO CONTINUE TO BE ON THE BREEZY SIDE FROM THE SW...BRIEFLY TURNING TO NW IMMEDIATELY BEHIND THE CONVECTION BEFORE SWITCHING BACK TO SW. MSP...TIMING OF TSTMS LOOKS TO BE MAIN ISSUE WITH TAFS /AND ITS ASSOCIATED PROBLEMS OF FLIGHT CONDITION DEGRADATION/. CDFNT OVER WRN MN IS MAKING SLOW PROGRESS...SO THAT WITH LATEST MODEL GUIDANCE INDICATING A SLIGHTLY LATER IMPACT OF STORMS...HAVE DELAYED THE ONSET OF STORMS AT MSP BY A COUPLE OF HOURS AND ALSO EXTENDED THE DURATION OF THE TEMPO GROUP. STILL LOOKS GOOD TO HAVE IFR CONDITIONS ADVERTISED ATTM...BUT WOULD NOT BE SURPRISED IF CONDITIONS BRIEFLY ARE WORSE IF/WHEN A STORM GOES DIRECTLY OVER THE FIELD. MVFR CIGS WILL THEN FOLLOW FOR A FEW HOURS AFTER THE STORMS AS THEY EXIT TO THE EAST...THEN VFR CONDITIONS LATE TONIGHT THRU MUCH OF MONDAY. STRONG SW WINDS WILL CONTINUE THRU THIS AFTN...AND DURING TSTM INITIALIZATION. HOWEVER, WINDS WILL BRIEFLY SHIFT TO NW BEHIND THE STORMS BEFORE SETTLING BACK TO SW. CONDITIONS IMPROVE TO VFR TMRW. OUTLOOK... .TUE...VFR/SKC. WINDS NW 5-10 KT. .WED...VFR TO MVFR WITH SCTD SHWRS/TSTMS WEST. VFR EAST. S WINDS 10-15 KT. .THU...VFR TO MVFR WITH ISOLD SHWRS/TSTMS NORTH. VFR CENTRAL AND SOUTH. S WINDS AROUND 10 KT. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JPC
Hazardous weather outlook, Jun 10, 1:21 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 121 PM CDT SUN JUN 10 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 111000- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 121 PM CDT SUN JUN 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE ENTIRE OUTLOOK AREA. THE PRIMARY SEVERE THREATS WILL BE FROM LARGE HAIL AND STRONG STRAIGHT LINE WINDS...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT IN THE AFTERNOON. STORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT BETWEEN 2 PM AND 4 PM IN WESTERN MINNESOTA AND WILL QUICKLY DEVELOP INTO A LINE THAT WILL MOVE INTO EASTERN MINNESOTA DURING THE EVENING AND ACROSS WESTERN WISCONSIN TONIGHT. IN ADDITION...UNSEASONABLY WARM CONDITIONS ARE EXPECTED TODAY AHEAD OF THE COLD FRONT ACROSS SOUTH CENTRAL AND EAST CENTRAL MINNESOTA INTO WESTERN WISCONSIN...WHERE AFTERNOON HIGHS ARE AGAIN EXPECTED TO TOP OUT IN THE UPPER 80S TO LOWER 90S. PLAN ON TAKING EXTRA PRECAUTIONS IF YOU WORK OR SPEND AN EXTENDED PERIOD OF TIME OUTSIDE. STRONG SOUTH WINDS WILL RETURN AHEAD OF THE COLD FRONT ACROSS THE MINNESOTA PORTION OF THE OUTLOOK AREA BY LATE THIS MORNING. SUSTAINED WINDS OF 25 TO 30 MPH...WITH GUSTS BETWEEN 30 AND 40 MPH ARE EXPECTED BY THE AFTERNOON EAST OF THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF THE AREA TUESDAY NIGHT THROUGH SATURDAY. THOUGH THE MOST LIKELY PERIODS FOR STORMS LOOKS TO BE TUESDAY NIGHT INTO WEDNESDAY FROM SOUTHWEST MINNESOTA INTO CENTRAL MINNESOTA AND AGAIN FRIDAY NIGHT INTO SATURDAY ACROSS THE ENTIRE OUTLOOK AREA. AT THIS TIME...THE SEVERE WEATHER THREAT WITH ANY OF THIS ACTIVITY LOOKS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON THROUGH THIS EVENING.
In the hours before
Special weather statement, Jun 10, 2:31 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
231 PM CDT SUN JUN 10 2012
MNZ043-102000-
MORRISON-
231 PM CDT SUN JUN 10 2012
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER MORRISON COUNTY THROUGH
300 PM CDT...
AT 229 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES WEST OF RANDALL. THIS STORM WAS MOVING NORTHEAST
AT 45 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CUSHING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4629 9434 4626 9434 4623 9439 4621 9438
4605 9458 4609 9465 4634 9461 4631 9454
4634 9446 4634 9442
TIME...MOT...LOC 1932Z 204DEG 41KT 4613 9458
JPCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 5:44 AM CDT | Special Weather Statement | MPX | Stevens | 31 min |
| Jun 10, 6:20 AM CDT | Special Weather Statement | MPX | Stevens | 25 min |
| Jun 10, 6:43 AM CDT | Special Weather Statement | MPX | Douglas, Pope | 32 min |
| Jun 10, 3:03 PM CDT | Special Weather Statement | MPX | Douglas | 27 min |
| Jun 10, 3:25 PM CDT | Special Weather Statement | MPX | Todd | 35 min |
| Jun 10, 3:39 PM CDT | Special Weather Statement | MPX | Chippewa, Pope | 51 min |
| Jun 10, 3:47 PM CDT | Severe Thunderstorm Warning | MPX | Pope | 43 min |
| Jun 10, 3:55 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Stearns | 31 min |
| Jun 10, 3:57 PM CDT | Special Weather Statement | MPX | Redwood, Renville | 63 min |
| Jun 10, 4:01 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Swift | 29 min |
| Jun 10, 4:23 PM CDT | Special Weather Statement | MPX | Stearns, Todd | 67 min |
| Jun 10, 4:39 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 66 min |
| Jun 10, 4:54 PM CDT | Special Weather Statement | MPX | Kandiyohi, Meeker, Renville | 36 min |
| Jun 10, 4:58 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Renville | 47 min |
| Jun 10, 5:01 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Morrison, Stearns, Todd | 44 min |
| Jun 10, 5:21 PM CDT | Special Weather Statement | MPX | Brown | 39 min |
| Jun 10, 5:28 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Meeker, Morrison, Sherburne, Stearns, Wright | 62 min |
| Jun 10, 5:49 PM CDT | Severe Thunderstorm Warning | MPX | Brown, McLeod, Nicollet, Renville, Sibley | 56 min |
| Jun 10, 6:33 PM CDT | Special Weather Statement | MPX | Blue Earth, Brown, Martin, Watonwan | 57 min |
| Jun 10, 6:33 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs, Morrison, Sherburne | 57 min |
| Jun 10, 6:37 PM CDT | Special Weather Statement | MPX | Anoka, Carver, Hennepin, Wright | 53 min |
| Jun 10, 6:57 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin, Watonwan | 48 min |
Nearby
Special Weather Statements in Minnesota, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.